One Square - Ar Rabi, 7773, 13315 Riyadh SA
Whites
One Square - Ar Rabi, 7773, Riyadh, SA
+966920006648 https://www.whites.net/s/5e5b8eb5e1a30016118f588f/62495a1e58355cabd8278173/app-icon-1024x1024px-480x480.png" [email protected]
5e9d4b5c837af137b82d78b1 Panadol-Cold&Flu Caplet 24pcs https://www.whites.net/s/5e5b8eb5e1a30016118f588f/654b8a78e3fc0d2674edfdd1/panadol-cold-flue-night-24-tablets.jpg

Paracetamol 500 mg/Chlorpheniramine 2 mg/Pseudoephedrine Hydrochloride 30 mg Tablets

What is Paracetamol/Chlorpheniramine/Pseudoephedrine Hydrochloride used for:

  • This product consists of three active ingredients: paracetamol, chlorpheniramine and pseudoephedrine hydrochloride.
  • Paracetamol is a medication that belongs to a class of medications known as analgesics (pain relievers) and antipyretics (fever reducers).
  • Chlorpheniramine is an antihistamine that acts by decreasing the effects of histamine in your body and therefore helps in relieving allergy signs and symptoms, like, sneezing, watery eyes, itching, and runny nose. Pseudoephedrine is a medication that belongs to a class of medicines known as “decongestants” and acts by decreasing nasal stuffiness that you may experience during cold and flu.
  • It is used for the night time relief from cold and flu symptoms.

It is used for the relief of the following indications:

  • Headache
  • Congestion and sinus pain
  • Sneezing
  • Body aches
  • Itchy and watery eyes
  • Blocked and runny nose
  • Fever

Do not take Paracetamol/Chlorpheniramine/Pseudoephedrine Hydrochloride

  • If you are allergic to Paracetamol, or Chlorpheniramine, or Pseudoephedrine Hydrochloride, other antihistamines or any of the ingredients in this medicine. Tell your doctor about the allergy and what signs you had.
  • If you are taking other paracetamol containing products or other antihistamines or cough or cold and flu medications or decongestants. Make sure not to exceed the dose.
  • If you have high blood pressure or severe kidney or heart problems.
  • If you are taking or have taken during the previous two weeks MAO inhibitors (used to treat depression), like, moclobemide.

Warnings and precautions:

  • Talk to your doctor or pharmacist if you develop allergic reactions such as shortness of breath, skin rash, swelling of the face or neck, decreased blood pressure and dizziness.
  • Make sure to tell your doctor if you have liver or kidney problems, including alcoholic liver disease or if you have mild arthritis (joints inflammation) and need to take painkillers on a daily basis.
  • Long term use of this medication may be harmful to your liver.
  • Contact your doctor if symptoms are not relieved.
  • Do not drink alcohol when taking this medication.
  • Concomitant use of this medication with other medications that may cause drowsiness, like hypnotics (used for sleeping problems) and anxiolytics (used to treat anxiety) may cause excessive sedation. Therefore, make sure to avoid taking any of these medications together.
  • This medication contains pseudoephedrine which has been linked to cases of posterior reversible encephalopathy / reversible cerebral vasoconstriction syndrome (medical conditions affecting the brain). Symptoms of posterior reversible encephalopathy / reversible cerebral vasoconstriction syndrome include nausea, sudden onset of severe headache, visual disturbances, and vomiting. Contact your doctor if you experience any of these signs.
  • Talk to your doctor before starting this medication if you have an enlarged prostate, blood vessel problems, glutathione depletion (e.g. sepsis), high blood pressure, liver or kidney problems, heart or blood circulation problems, diabetes (high blood glucose levels), overactive thyroid, pheochromocytoma (a tumor on your adrenal glands of your kidneys) or glaucoma (high pressure in your eye).
  • Talk to your doctor before starting this medication if you are taking high blood pressure medications including beta blockers (used for some heart problems and high blood pressure) or tricyclic antidepressants (used to treat depression), like, amitriptyline and imipramine.
  • Talk to your doctor if you have a history of convulsions or respiratory problems (e.g. bronchial asthma, bronchitis and bronchiectasis).
  • This medication contains pseudoephedrine which has been linked to cases of ischemic colitis (decreased blood flow to your colon) that is manifested by signs and symptoms, like, rectal bleeding, abdominal pain, diarrhea, nausea, cramping or tenderness in your abdomen, urgency to pass stools, passing blood without stools and maroon or bright red blood in your stools.
  • Stop taking the medication and contact your doctor or seek immediate medical help If you experience similar signs.

Possible side effects:

  • Possible side effects of Paracetamol/Chlorpheniramine/Pseudoephedrine Hydrochloride include signs of an allergic reaction, like rash and itching, signs of breathing problems like difficulty breathing (more likely to happen if you have previously experienced them after taking similar painkiller medications like aspirin and ibuprofen), sudden weight loss, nausea, yellowing of the skin and eyes, loss of appetite, unexplained bleeding or bruising and irregular or fast heartbeat.
  • Other side effects include drowsiness or sleepiness, difficulty sleeping, fatigue, headache, hallucinations, twitching or jerking muscles, nervousness, blurred vision, difficulty concentrating, excitability, dizziness, nausea, indigestion or vomiting, restlessness, dry mouth nose and throat, rapid heart rate, loss of coordination, nervousness and irritability.

Other medicines and Paracetamol/Chlorpheniramine/Pseudoephedrine Hydrochloride:

Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medications.

  • If you are taking metoclopramide or domperidone (used for vomiting or nausea).
  • If you are taking cholestyramine (used to lower blood cholesterol).
  • If you are taking blood thinning medications (e.g. warfarin) and you need to take a painkiller every day. Concomitant chronic use of painkillers and blood thinning medications may increase the risk of bleeding.
  • If you are taking other paracetamol containing products or other antihistamines or cough or cold and flu medications or decongestants.
  • If you are taking medications that may cause drowsiness, like hypnotics (used for sleeping problems) and anxiolytics (used to treat anxiety).
  • If you are taking appetite suppressants.
  • If you are taking opioid analgesics (type of painkillers).
  • If you are taking medications used to treat bladder problems and urinary tract infections.
  • If you are taking medications used to treat heart problems and high blood pressure including beta blockers (used for some heart problems and high blood pressure).
  • If you are taking chloramphenicol (antibiotic).
  • If you are taking alcohol.
  • If you are taking tricyclic antidepressants (used to treat depression), like, amitriptyline and imipramine.
  • If you are taking medications used to treat behavioral problems.
  • If you are taking medicines used to treat epilepsy (convulsions), like, phenytoin.
  • If you are taking or have taken during the previous two weeks MAO inhibitors (used to treat depression), like, moclobemide.
5117
in stockSAR 12.3
PANADOL
PANADOL
View Brand Store
[{"_id":"5e7f8aae09576fe46d7a7bee","name":"PANADOL","publish":"1","images":[],"SEO":{"title":"Shop PANADOL Products | Whites","description":"Order all your PANADOL Products online from Whites. ✔️ Delivery to all cities ✔️ Free delivery for orders over 299 SAR."},"metafields":{"most_wanted":"0"},"alias":"panadol","sort_order":13,"_metadata":{"i18n":{"AR":{"name":"بنادول","SEO":{"description":"تسوقوا جميع منتجات بنادولمن وايتس اونلاين ✔️ توصيل مجاني للطلبات الاكثر من 300 ريال. ✔️ توصيل لجميع المحافظات.","title":"منتجات بنادول| وايتس"}}}}}]

Panadol-Cold&Flu Caplet 24pcs

SAR 12.3
This Product is only deliverable in Riyadh
Available


See all products of this brand to stay updated on exciting launches, new collections & more!

Paracetamol 500 mg/Chlorpheniramine 2 mg/Pseudoephedrine Hydrochloride 30 mg Tablets

What is Paracetamol/Chlorpheniramine/Pseudoephedrine Hydrochloride used for:

  • This product consists of three active ingredients: paracetamol, chlorpheniramine and pseudoephedrine hydrochloride.
  • Paracetamol is a medication that belongs to a class of medications known as analgesics (pain relievers) and antipyretics (fever reducers).
  • Chlorpheniramine is an antihistamine that acts by decreasing the effects of histamine in your body and therefore helps in relieving allergy signs and symptoms, like, sneezing, watery eyes, itching, and runny nose. Pseudoephedrine is a medication that belongs to a class of medicines known as “decongestants” and acts by decreasing nasal stuffiness that you may experience during cold and flu.
  • It is used for the night time relief from cold and flu symptoms.

It is used for the relief of the following indications:

  • Headache
  • Congestion and sinus pain
  • Sneezing
  • Body aches
  • Itchy and watery eyes
  • Blocked and runny nose
  • Fever

Do not take Paracetamol/Chlorpheniramine/Pseudoephedrine Hydrochloride

  • If you are allergic to Paracetamol, or Chlorpheniramine, or Pseudoephedrine Hydrochloride, other antihistamines or any of the ingredients in this medicine. Tell your doctor about the allergy and what signs you had.
  • If you are taking other paracetamol containing products or other antihistamines or cough or cold and flu medications or decongestants. Make sure not to exceed the dose.
  • If you have high blood pressure or severe kidney or heart problems.
  • If you are taking or have taken during the previous two weeks MAO inhibitors (used to treat depression), like, moclobemide.

Warnings and precautions:

  • Talk to your doctor or pharmacist if you develop allergic reactions such as shortness of breath, skin rash, swelling of the face or neck, decreased blood pressure and dizziness.
  • Make sure to tell your doctor if you have liver or kidney problems, including alcoholic liver disease or if you have mild arthritis (joints inflammation) and need to take painkillers on a daily basis.
  • Long term use of this medication may be harmful to your liver.
  • Contact your doctor if symptoms are not relieved.
  • Do not drink alcohol when taking this medication.
  • Concomitant use of this medication with other medications that may cause drowsiness, like hypnotics (used for sleeping problems) and anxiolytics (used to treat anxiety) may cause excessive sedation. Therefore, make sure to avoid taking any of these medications together.
  • This medication contains pseudoephedrine which has been linked to cases of posterior reversible encephalopathy / reversible cerebral vasoconstriction syndrome (medical conditions affecting the brain). Symptoms of posterior reversible encephalopathy / reversible cerebral vasoconstriction syndrome include nausea, sudden onset of severe headache, visual disturbances, and vomiting. Contact your doctor if you experience any of these signs.
  • Talk to your doctor before starting this medication if you have an enlarged prostate, blood vessel problems, glutathione depletion (e.g. sepsis), high blood pressure, liver or kidney problems, heart or blood circulation problems, diabetes (high blood glucose levels), overactive thyroid, pheochromocytoma (a tumor on your adrenal glands of your kidneys) or glaucoma (high pressure in your eye).
  • Talk to your doctor before starting this medication if you are taking high blood pressure medications including beta blockers (used for some heart problems and high blood pressure) or tricyclic antidepressants (used to treat depression), like, amitriptyline and imipramine.
  • Talk to your doctor if you have a history of convulsions or respiratory problems (e.g. bronchial asthma, bronchitis and bronchiectasis).
  • This medication contains pseudoephedrine which has been linked to cases of ischemic colitis (decreased blood flow to your colon) that is manifested by signs and symptoms, like, rectal bleeding, abdominal pain, diarrhea, nausea, cramping or tenderness in your abdomen, urgency to pass stools, passing blood without stools and maroon or bright red blood in your stools.
  • Stop taking the medication and contact your doctor or seek immediate medical help If you experience similar signs.

Possible side effects:

  • Possible side effects of Paracetamol/Chlorpheniramine/Pseudoephedrine Hydrochloride include signs of an allergic reaction, like rash and itching, signs of breathing problems like difficulty breathing (more likely to happen if you have previously experienced them after taking similar painkiller medications like aspirin and ibuprofen), sudden weight loss, nausea, yellowing of the skin and eyes, loss of appetite, unexplained bleeding or bruising and irregular or fast heartbeat.
  • Other side effects include drowsiness or sleepiness, difficulty sleeping, fatigue, headache, hallucinations, twitching or jerking muscles, nervousness, blurred vision, difficulty concentrating, excitability, dizziness, nausea, indigestion or vomiting, restlessness, dry mouth nose and throat, rapid heart rate, loss of coordination, nervousness and irritability.

Other medicines and Paracetamol/Chlorpheniramine/Pseudoephedrine Hydrochloride:

Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medications.

  • If you are taking metoclopramide or domperidone (used for vomiting or nausea).
  • If you are taking cholestyramine (used to lower blood cholesterol).
  • If you are taking blood thinning medications (e.g. warfarin) and you need to take a painkiller every day. Concomitant chronic use of painkillers and blood thinning medications may increase the risk of bleeding.
  • If you are taking other paracetamol containing products or other antihistamines or cough or cold and flu medications or decongestants.
  • If you are taking medications that may cause drowsiness, like hypnotics (used for sleeping problems) and anxiolytics (used to treat anxiety).
  • If you are taking appetite suppressants.
  • If you are taking opioid analgesics (type of painkillers).
  • If you are taking medications used to treat bladder problems and urinary tract infections.
  • If you are taking medications used to treat heart problems and high blood pressure including beta blockers (used for some heart problems and high blood pressure).
  • If you are taking chloramphenicol (antibiotic).
  • If you are taking alcohol.
  • If you are taking tricyclic antidepressants (used to treat depression), like, amitriptyline and imipramine.
  • If you are taking medications used to treat behavioral problems.
  • If you are taking medicines used to treat epilepsy (convulsions), like, phenytoin.
  • If you are taking or have taken during the previous two weeks MAO inhibitors (used to treat depression), like, moclobemide.

How to take Paracetamol/Chlorpheniramine/Pseudoephedrine Hydrochloride

Adults and children aged 12 years and over:

  • Take 1 to 2 tablets every 4 to 6 hours as needed. Make sure not to exceed 8 tablets within 24 hours.
  • Do not take more than 4 doses in 24 hours. Doses should be spaced by at least 4 hours.

Children under 12 years:

  • Do not give Paracetamol/Chlorpheniramine/Pseudoephedrine Hydrochloride tablets to children below 12 years of age.
  • Take tablet with or without food.
  • Take tablet with a full glass of water.
  • Do not take a higher than recommended dose and do not take the medication more frequently than every 4 hours.

Paracetamol 500 mg/Chlorpheniramine 2 mg/Pseudoephedrine Hydrochloride 30 mg

Ratings & Reviews

0/5